# SDR SWIA200616614

- Difficulty date: April 22, 2006
- Submitted: April 26, 2006
- Operation: Air carrier
- Aircraft: N440SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7589
- Aircraft time: 12,036 hours, 9,420 cycles
- System (JASC): 2760 · Drag Control System
- Part: Pcu
- Part number: 270007
- Part serial: MAL5025
- Condition: Malfunctioned
- Location: Flt Spoilers
- Part time: 12,016 hours, 9,411 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FLIGHT SPOILER OBD PCU FAILED.  REPLACED LEFT OUTBOARD FLIGHT SPOILER PCU IAW 27-61-01.  OPERATIONAL  CHECKS OK.
